By the same authors

From the same journal

From the same journal

Universal joint-measurement uncertainty relation for error bars

Research output: Contribution to journalArticle

Full text download(s)

Links

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Mathematical Physics
DatePublished - Aug 2007
Issue number8
Volume48
Number of pages10
Pages (from-to)-
Original languageEnglish

Abstract

We formulate and prove a new, universally valid uncertainty relation for the necessary error bar widths in any approximate joint measurement of position and momentum.

Bibliographical note

© 2007 American Institute of Physics. This is an author produced version of a paper published in Journal of Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.

    Research areas

  • COVARIANT, MOMENTUM

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations